# SDR 2002UALA00661

- Difficulty date: April 9, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 16,052 hours, 1,947 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERIOR SKIN STA 2205 FORWARD AND BELOW #5 LH MED SKIN HAD SHARP DEN MARK SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE, REMOVED EXISTING FASTENERS, INSTALLED DOUBLER.
